# SDR SWAA2022020360267

- Difficulty date: September 26, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 32,332 hours, 19,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 663 VERTICAL PRESSURE WEB CRACKED AT RBL 35 AT WL 194 APPROX. 1 INCH LONG VERIFIED WITH HFEC / FACT AS A RESULT OF POST REPAIR INSPECTION
